RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 12, Pages 2088–2089 (Mi de8901)  

Short Communications

On an extension of solvability conditions for the generalized Eshukov problem

V. P. Rudakov

Republic of Crimea, Simferopol

Full text: PDF file (303 kB)

English version:
Differential Equations, 1995, 31:12, 2066–2067

Bibliographic databases:
UDC: 517.937
Received: 01.09.1992

Citation: V. P. Rudakov, “On an extension of solvability conditions for the generalized Eshukov problem”, Differ. Uravn., 31:12 (1995), 2088–2089; Differ. Equ., 31:12 (1995), 2066–2067

Citation in format AMSBIB
\Bibitem{Rud95}
\by V.~P.~Rudakov
\paper On an extension of solvability conditions for the generalized Eshukov problem
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 12
\pages 2088--2089
\mathnet{http://mi.mathnet.ru/de8901}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1431640}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 12
\pages 2066--2067


Linking options:
  • http://mi.mathnet.ru/eng/de8901
  • http://mi.mathnet.ru/eng/de/v31/i12/p2088

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:34
    Full text:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019